# SDR HEEA0012898

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 214175150105
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR CAUSING HIGH FREQUENCY VIBRATIONS; APPEARS TO BE BENT.
